# SDR SWIA200616537

- Difficulty date: January 6, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 12,548 hours, 10,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FLOORBEAM TO TRANSVERSE ATTACH CLIPS ARE CRACKED, I/B & O/B LOCATIONS, FS 280.0, RBL 9.0.  ITEM FOUND AT C-CHECK INSPECTION.  INBOARD CLIP REPLACED IAW SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-21-11 AND 51-25-16.  OUTBOARD CLIP REPLACED IAW CRJ REO 601R-53-11-171 REV C.
